Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
166 Doctors are Online

Swollen mouth and face, red marks on body, given prednisone, blood test done, vitamin D deficiency. Suggestion?

Early February I woke up with a swollen mouth and face. I had several red marks about the body. I went to emergency and they said I most likely had food poisoning and gave me 2 shots for swelling. Gave me predisone for three days. Now I continue to redden about the ankles, knees, elbows, spine and swelling of lips and eyes daily. I had a blood test done, urine and bone density . My doctor tells me I have a deficiency of vitamin D . However, I am concerned about these red blotches about my joints and spinal cord . Any suggestions. Thank you.
Asked On : Sat, 31 Mar 2012
Answers:  1 Views:  53
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Lab Tests
Medical Topics
General & Family Physician 's  Response
Hi welcome to the H.C.M.F. It appears to be allergy of internal cause due to some infection sowe where. first treat ment cleared the reaction but cause remained and became allergic again. general physian can find the exact cause by some tests and scaning. thank you.
Answered: Sat, 31 Mar 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor